# SDR AALA20160317001

- Difficulty date: March 9, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 60,357 hours, 7,698 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Corroded
- Location: Lt Wileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR ECO B1245AC LT WING OTBD AILERON RIB 5, SURFACE FOUND CORRODED.  LT WING OTBD AILERON RIB 5, REPAIR CARRIED OUT IAW SRM 57-51-02-2R-3.  ACFT IN BASE MX.
